# SDR CALA2022102702962

- Difficulty date: October 26, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 104,534 hours, 24,423 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: 141N5166U27
- Condition: Corroded
- Location: Sta 377-395
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE STA 377-395 RBL 65 CORRODED FOR SFR TRACKING ONLY REF AMES NRC 151190-0100-0052 FOR ESFR TRACKING PURPOSES ONLY FLOOR STRUCTURE STA 377-395 RBL 65 CORRODED-REMOVED AND REPLACED FLOOR SUPPORT AT STA 377-395 IAW SRM 51-40-02 PAR 7. FOR SFR TR ACKING ONLY ALL WORK ACCOMPLISHED ON AMES 151186-0100-0095
